Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Nausea, body aches, diarrhea, sweating, fever, sleeplessness. Could it be West Nile virus ?

I had nausea , body aches, diarrhea , sweating, fever and slept on and off for two days Monday and Tuesday, I felt better Wednesday but was still queezy and no energy then felt great Thursday. I started getting nausous again in the wee hours Friday morning and was dripping sweat but had a temp of 96.5. I felt better later in the morning but have been a little queezy and super super tired. At first I thought it was the flu but it seems pretty early in the season for the flu and no one I was around had been sick or got sick since. Also, my family has not caught it and any illness usually makes it way through the whole house so I am wondering if it could be West Nile Virus and if it is normal to go away and come back like that?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
West nile fever is an arthropod borne disease, meaning it is caused by mosquito bite. It is caused by a virus which usually presents with headache, nausea and vomiting, fever and weakness. I suspect bacterial gastrointestinal infection after reading your symptoms. Have you eaten any contaminated food outside? I suggest you get in touch with your GP for a course of antibiotics to control the gut infection. I also suggest to take fluid diet till the fever comes down. Thanks.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor